Quantitative Diophantine approximation with congruence conditions
Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 1, pp. 261-271.

In this short paper we prove a quantitative version of the Khintchine–Groshev Theorem with congruence conditions. Our argument relies on a classical argument of Schmidt on counting generic lattice points, which in turn relies on a certain variance bound on the space of lattices.

Dans ce court article, nous prouvons une version quantitative du théorème de Khintchine–Groshev avec des conditions de congruence. Notre argument repose sur un argument classique de Schmidt sur le comptage de points de réseau génériques, qui à son tour repose sur une certaine borne de variance sur l’espace des réseaux.

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.1161
Classification: 11N56, 14G42
Alam, Mahbub 1; Ghosh, Anish 1; Yu, Shucheng 2

1 School of Mathematics Tata Institute of Fundamental Research Mumbai 400005, India
2 Department of Mathematics Uppsala University, Box 480 SE-75106, Uppsala, Sweden
@article{JTNB_2021__33_1_261_0,
     author = {Alam, Mahbub and Ghosh, Anish and Yu, Shucheng},
     title = {Quantitative {Diophantine} approximation with congruence conditions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {261--271},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {1},
     year = {2021},
     doi = {10.5802/jtnb.1161},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1161/}
}
TY  - JOUR
AU  - Alam, Mahbub
AU  - Ghosh, Anish
AU  - Yu, Shucheng
TI  - Quantitative Diophantine approximation with congruence conditions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
SP  - 261
EP  - 271
VL  - 33
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1161/
DO  - 10.5802/jtnb.1161
LA  - en
ID  - JTNB_2021__33_1_261_0
ER  - 
%0 Journal Article
%A Alam, Mahbub
%A Ghosh, Anish
%A Yu, Shucheng
%T Quantitative Diophantine approximation with congruence conditions
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 261-271
%V 33
%N 1
%I Société Arithmétique de Bordeaux
%U http://archive.numdam.org/articles/10.5802/jtnb.1161/
%R 10.5802/jtnb.1161
%G en
%F JTNB_2021__33_1_261_0
Alam, Mahbub; Ghosh, Anish; Yu, Shucheng. Quantitative Diophantine approximation with congruence conditions. Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 1, pp. 261-271. doi : 10.5802/jtnb.1161. http://archive.numdam.org/articles/10.5802/jtnb.1161/

[1] Alam, Mahbub; Ghosh, Anish Equidistribution on homogeneous spaces and the distribution of approximates in Diophantine approximation, Trans. Am. Math. Soc., Volume 373 (2020) no. 5, pp. 3357-3374 | DOI | MR | Zbl

[2] Alam, Mahbub; Ghosh, Anish Quantitative rational approximation on spheres (2020) (https://arxiv.org/abs/2003.02243)

[3] Athreya, Jayadev; Parrish, Andrew; Tseng, Jimmy Ergodic theory and Diophantine approximation for translation surfaces and linear forms, Nonlinearity, Volume 29 (2016) no. 8, pp. 2173-2190 | DOI | MR | Zbl

[4] Ghosh, Anish; Kelmer, Dubi; Yu, Shucheng Effective Density for Inhomogeneous Quadratic Forms I: Generic Forms and Fixed Shifts, Int. Math. Res. Not. (2020), rnaa206 | DOI

[5] Marklof, Jens; Strömbergsson, Andreas The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems, Ann. Math., Volume 172 (2010) no. 3, pp. 1949-2033 | DOI | MR | Zbl

[6] Nesharim, Erez; Rühr, René; Shi, Ronggang Metric Diophantine approximation with congruence conditions, Int. J. Number Theory, Volume 16 (2020) no. 9, pp. 1923-1933 | DOI | MR | Zbl

[7] Schmidt, Wolfgang M. A metrical theorem in diophantine approximation, Can. J. Math., Volume 12 (1960), pp. 619-631 | DOI | MR | Zbl

[8] Schmidt, Wolfgang M. A metrical theorem in geometry of numbers, Trans. Am. Math. Soc., Volume 95 (1960), pp. 516-529 | DOI | MR | Zbl

Cited by Sources: